You are currently browsing the category archive for the ‘Model theory’ category.

Beauchemin P. and G. E. Reyes (1975). Espaces de Baire et espaces de
probabilité de structures relationnelles. Advances in Math. Vol 17, No.1, 14-24.

Fleischer I. and G. E. Reyes (1973). A travers la dimension zéro. Revue Roumaine
de Maths. Pures et Appl. Tome XVIII, 8, 1201-1205.

G. E. Reyes (1972). L-Omega one omega is enough: a reduction theorem for some
infinitary languages. Journal of Symb. Logic. Vol.37, No.4, 705-710.

G. E. Reyes (1970). Local definability theory. Annals of Math. Logic. Vol.1, No.1,
95-138.